# SDR VNAA2012050700009

- Difficulty date: May 7, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 19,149 hours, 19,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED LEFT AFT EXTERIOR DOOR EMERGENCY LIGHT OUT.  MAINTENANCE INSPECTED, REMOVED AND REPLACED LEFT AFT EXTERIOR EMERGENCY LIGHT BULB AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT RELEASED FOR SERVICE.
